Items where authors include "Govindan, S."

Number of items: 6.

Article

Govindan, S., Laraki, R. and Pahl, L. orcid.org/0000-0002-0268-371X (2025) O'Neill's Theorem for Games. Mathematics of Operations Research. ISSN 0364-765X

Govindan, S. and Pahl, L. orcid.org/0000-0002-0268-371X (2024) O’Neill’s theorem for PL approximations. Journal of Fixed Point Theory and Applications, 26 (3). 31. ISSN 1661-7738

Callejas, I., Govindan, S. and Pahl, L. orcid.org/0000-0002-0268-371X (2024) A finite characterization of perfect equilibria. Mathematical Programming, 203 (1-2). pp. 727-734. ISSN 0025-5610

Govindan, S., Laraki, R. orcid.org/0000-0002-4898-2424 and Pahl, L. orcid.org/0000-0002-0268-371X (2023) On sustainable equilibria. Journal of Economic Theory, 213. 105736. ISSN 0022-0531

Monograph

Govindan, S., Laraki, R. and Pahl, L. orcid.org/0000-0002-0268-371X (2025) O’Neill’s Theorem For Games. Working Paper. Sheffield Economic Research Paper Series (2025002). Department of Economics, University of Sheffield ISSN 1749-8368

Proceedings Paper

Govindan, S., Laraki, R. and Pahl, L. orcid.org/0000-0002-0268-371X (2020) On Sustainable Equilibria. In: Biró, P. and Hartline, J., (eds.) EC '20: Proceedings of the 21st ACM Conference on Economics and Computation. EC '20: The 21st ACM Conference on Economics and Computation, 13-17 Jul 2020, Virtual Event (Hungary). ACM , pp. 767-768. ISBN 9781450379755

This list was generated on Fri Nov 7 21:01:11 2025 GMT.